# SDR CHQA000531

- Difficulty date: July 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N378
- Make and model: Emb EMB-145
- Aircraft serial: 145593
- Aircraft time: 5,993 hours, 5,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT OVER RT WING IS INOPERATIVE.  REMOVED AND REPLACED EXTERNAL EMERGENCY EXIT LIGHT BULB IAW 145 MM 33-50-02.
